Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Symplectic leaves and deformation quantization

Author: Albert J. L. Sheu
Journal: Proc. Amer. Math. Soc. 124 (1996), 95-100
MSC (1991): Primary 46L87, 81R50
MathSciNet review: 1286007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show that for any classical simple compact Poisson Lie group $K$, there is no quantization of $K$ using the quantum group $K_q$, which is both group-preserving and symplectic leaf-preserving.

References [Enhancements On Off] (What's this?)

  • [B-D] A. A. Belavin and V. G. Drinfel′d, Solutions of the classical Yang-Baxter equation for simple Lie algebras, Funktsional. Anal. i Prilozhen. 16 (1982), no. 3, 1–29, 96 (Russian). MR 674005
  • [C] A. Connes, A survey of foliations and operator algebras, Operator algebras and applications, Part I (Kingston, Ont., 1980) Proc. Sympos. Pure Math., vol. 38, Amer. Math. Soc., Providence, R.I., 1982, pp. 521–628. MR 679730
  • [D] V. G. Drinfel′d, Quantum groups, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986) Amer. Math. Soc., Providence, RI, 1987, pp. 798–820. MR 934283
  • [J-St] Branislav Jurčo and Pavel Š\soft{t}ovíček, Quantum dressing orbits of compact groups, Comm. Math. Phys. 152 (1993), no. 1, 97–126. MR 1207671
  • [Le-So] Serge Levendorskiĭ and Yan Soibelman, Algebras of functions on compact quantum groups, Schubert cells and quantum tori, Comm. Math. Phys. 139 (1991), no. 1, 141–170. MR 1116413
  • [Lu-We] Jiang-Hua Lu and Alan Weinstein, Poisson Lie groups, dressing transformations, and Bruhat decompositions, J. Differential Geom. 31 (1990), no. 2, 501–526. MR 1037412
  • [Re-T-F] D. Leĭtes and G. Post, Cohomology to compute, Computers and mathematics (Cambridge, MA, 1989) Springer, New York, 1989, pp. 73–81. MR 1005962, 10.1007/978-1-4613-9647-5_10
  • [Ri1] Marc A. Rieffel, Deformation quantization and operator algebras, Operator theory: operator algebras and applications, Part 1 (Durham, NH, 1988) Proc. Sympos. Pure Math., vol. 51, Amer. Math. Soc., Providence, RI, 1990, pp. 411–423. MR 1077400
  • [Ri2] ------, Quantization and C*-algebras, $C^*$-Algebras: 1943-1993, Contemp. Math., vol. 167, Amer. Math. Soc., Providence, RI, 1994, pp. 66--97. CMP 94:17
  • [Ri3] Marc A. Rieffel, Compact quantum groups associated with toral subgroups, Representation theory of groups and algebras, Contemp. Math., vol. 145, Amer. Math. Soc., Providence, RI, 1993, pp. 465–491. MR 1216204, 10.1090/conm/145/1216204
  • [Sh1] Albert Jeu-Liang Sheu, Quantization of the Poisson 𝑆𝑈(2) and its Poisson homogeneous space—the 2-sphere, Comm. Math. Phys. 135 (1991), no. 2, 217–232. With an appendix by Jiang-Hua Lu and Alan Weinstein. MR 1087382
  • [Sh2] ------, Weyl quantization of Poisson $SU(2) $, Pacific J. Math. (to appear).
  • [Sh3] ------, Leaf-preserving quantizations of Poisson $SU(2)$ are not coalgebra homomorphisms, Comm. Math. Phys. (to appear).
  • [Sh4] ------, Compact quantum groups and groupoid C*-algebras, preprint.
  • [So] Ya. S. Soĭbel′man, Algebra of functions on a compact quantum group and its representations, Algebra i Analiz 2 (1990), no. 1, 190–212 (Russian); English transl., Leningrad Math. J. 2 (1991), no. 1, 161–178. MR 1049910
  • [So-V] Ya. S. Soĭbel′man and L. L. Vaksman, On some problems in the theory of quantum groups, Representation theory and dynamical systems, Adv. Soviet Math., vol. 9, Amer. Math. Soc., Providence, RI, 1992, pp. 3–55. MR 1166194
  • [V-So] L. L. Vaksman and Ya. S. Soĭbel′man, An algebra of functions on the quantum group 𝑆𝑈(2), Funktsional. Anal. i Prilozhen. 22 (1988), no. 3, 1–14, 96 (Russian); English transl., Funct. Anal. Appl. 22 (1988), no. 3, 170–181 (1989). MR 961757, 10.1007/BF01077623
  • [We] Alan Weinstein, The local structure of Poisson manifolds, J. Differential Geom. 18 (1983), no. 3, 523–557. MR 723816
  • [Wo1] S. L. Woronowicz, Twisted 𝑆𝑈(2) group. An example of a noncommutative differential calculus, Publ. Res. Inst. Math. Sci. 23 (1987), no. 1, 117–181. MR 890482, 10.2977/prims/1195176848
  • [Wo2] S. L. Woronowicz, Compact matrix pseudogroups, Comm. Math. Phys. 111 (1987), no. 4, 613–665. MR 901157

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L87, 81R50

Retrieve articles in all journals with MSC (1991): 46L87, 81R50

Additional Information

Albert J. L. Sheu

Received by editor(s): June 21, 1994
Additional Notes: Partially supported by NSF-Grant DMS-9303231
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society